American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Adam James, Kay Magaard and Sergey Shpectorov. The lift invariant distinguishes components of Hurwitz spaces for $A_5$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Samuel Grushevsky and Dmitry Zakharov. The double ramification cycle and the theta divisor. Proc. Amer. Math. Soc. 142 (2014) 4053-4064.
Abstract, references, and article information   
View Article: PDF

[3] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[4] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[5] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[6] Shengmao Zhu. On the recursion formula for double Hurwitz numbers. Proc. Amer. Math. Soc. 140 (2012) 3749-3760.
Abstract, references, and article information   
View Article: PDF

[7] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF

[8] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[9] Irene I. Bouw. Construction of covers in positive characteristic via degeneration. Proc. Amer. Math. Soc. 137 (2009) 3169-3176. MR 2515387.
Abstract, references, and article information   
View Article: PDF

[10] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information   
View Article: PDF

[11] Hristo Iliev. On the irreducibility of the Hilbert scheme of space curves. Proc. Amer. Math. Soc. 134 (2006) 2823-2832. MR 2231604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michela Artebani and Gian Pietro Pirola. Algebraic functions with even monodromy. Proc. Amer. Math. Soc. 133 (2005) 331-341. MR 2093052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vitaly Vologodsky. On fibers of the toric resolution of the extended Prym map. Proc. Amer. Math. Soc. 132 (2004) 3159-3165. MR 2073289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gavril Farkas. Regular components of moduli spaces of stable maps. Proc. Amer. Math. Soc. 131 (2003) 2027-2036. MR 1963746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dan Abramovich and Tyler J. Jarvis. Moduli of twisted spin curves. Proc. Amer. Math. Soc. 131 (2003) 685-699. MR 1937405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Holger Spielberg. Counting generic genus--$0$ curves on Hirzebruch surfaces. Proc. Amer. Math. Soc. 130 (2002) 1257-1264. MR 1879945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven P. Diaz. On the Natanzon-Turaev compactification of the Hurwitz space. Proc. Amer. Math. Soc. 130 (2002) 613-618. MR 1866008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miguel A. Barja. On the slope of bielliptic fibrations. Proc. Amer. Math. Soc. 129 (2001) 1899-1906. MR 1825895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Montserrat Teixidor i Bigas. Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998) 1597-1603. MR 1459153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rahul Pandharipande. Counting elliptic plane curves with fixed $j$-invariant. Proc. Amer. Math. Soc. 125 (1997) 3471-3479. MR 1423328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Changho Keem. Reducible Hilbert scheme of smooth curves with positive Brill-Noether number . Proc. Amer. Math. Soc. 122 (1994) 349-354. MR 1221726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. J. Small. Surfaces of constant mean curvature $1$ in ${\bf H}\sp 3$ and algebraic curves on a quadric . Proc. Amer. Math. Soc. 122 (1994) 1211-1220. MR 1209429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dan Edidin. The monodromy of certain families of linear series is at least the alternating group . Proc. Amer. Math. Soc. 113 (1991) 911-922. MR 1069686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pankaj Topiwala and Jeffrey M. Rabin. The super GAGA principle and families of super Riemann surfaces . Proc. Amer. Math. Soc. 113 (1991) 11-20. MR 1057963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Giuseppe Paxia. On flat families of fat points . Proc. Amer. Math. Soc. 112 (1991) 19-23. MR 1055777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pyung-Lyun Kang. A note on the variety of plane curves with nodes and cusps . Proc. Amer. Math. Soc. 106 (1989) 309-312. MR 952316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Alberto Collino. A simple proof of the theorem of Torelli based on Torelli's approach . Proc. Amer. Math. Soc. 100 (1987) 16-20. MR 883393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edoardo Ballico. On the rationality of the variety of smooth rational space curves with fixed degree and normal bundle . Proc. Amer. Math. Soc. 91 (1984) 510-512. MR 746078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1